# SDR DALA2023080106220

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 74,260 hours, 34,656 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3254 DURING CLIMBOUT, APPROX. 7000'MSL, F/A NOTIFIED US THAT #2L DOOR CABIN PRESSURE LIGHT WAS FLICKERING ON/OFF. CORRECTIVE ACTION: CLEANED FOD FROM IN DOOR SLIDE BAR LATCH AND DOOR ARM. OK FOR SERVICE. (4956886)
